# SDR WRLA20100814432

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 51,237 hours, 8,999 cycles
- Engine: Pwa PW4462
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC RESERVOIR LOW PRESSURE.  L1 DOOR RESERVOIR SERVICED IAW 12-25-06-010, DEFECTS CLOSED.
